BibTeX record journals/tfs/HuYXL06

download as .bib file

@article{DBLP:journals/tfs/HuYXL06,
  author    = {Qinghua Hu and
               Daren Yu and
               Zongxia Xie and
               Jinfu Liu},
  title     = {Fuzzy Probabilistic Approximation Spaces and Their Information Measures},
  journal   = {{IEEE} Trans. Fuzzy Systems},
  volume    = {14},
  number    = {2},
  pages     = {191--201},
  year      = {2006},
  url       = {https://doi.org/10.1109/TFUZZ.2005.864086},
  doi       = {10.1109/TFUZZ.2005.864086},
  timestamp = {Fri, 26 May 2017 22:50:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tfs/HuYXL06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics